... occurs - an average of once a year. I have never previously had any adverse reactions until recently I developed a rash around my eyes & face - rough & peeling skin. Am I developing an allergic reaction to Avelox and should I perhaps change antibiotics??
You must seek medical attention asap, you have a severe allergic reaction: rash.-
Get well soon,
Allergic reactions can occur at any time in spite of past use. It sounds like you have developed a reaction. Stop taking Avelox right now and notify your Dr what has happened. If you develop swelling in your lips, tongue or have trouble breathing (throat swelling) call 911. Your Dr will probably need to prescribe you a different antibiotic.
- Avelox Information for Consumers
- Avelox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avelox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Posted 7 Jun 2010 • 5 answers
Posted 15 Apr 2013 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 10 days ago • 0 answers